5 Publikationen

Alle markieren

[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548347
Local and global well-posedness of SPDE with generalized coercivity conditions
Liu W, Röckner M (2013)
Journal Of Differential Equations 254(2): 725-755.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2612720
Large deviation principles for the stochastic quasi-geostrophic equations
Liu W, Röckner M, Zhu X-C (2013)
Stochastic Processes And Their Applications 123(8): 3299-3327.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307041
Random attractors for a class of stochastic partial differential equations driven by general additive noise
Gess B, Liu W, Röckner M (2011)
Journal of Differential Equations 251(4-5): 1225-1253.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394482
EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS
Liu W, Tölle J (2011)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 16: 447-457.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
SPDE in Hilbert space with locally monotone coefficients
Liu W, Röckner M (2010)
Journal of Functional Analysis 259(11): 2902-2922.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548347
Local and global well-posedness of SPDE with generalized coercivity conditions
Liu W, Röckner M (2013)
Journal Of Differential Equations 254(2): 725-755.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2612720
Large deviation principles for the stochastic quasi-geostrophic equations
Liu W, Röckner M, Zhu X-C (2013)
Stochastic Processes And Their Applications 123(8): 3299-3327.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307041
Random attractors for a class of stochastic partial differential equations driven by general additive noise
Gess B, Liu W, Röckner M (2011)
Journal of Differential Equations 251(4-5): 1225-1253.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394482
EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS
Liu W, Tölle J (2011)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 16: 447-457.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
SPDE in Hilbert space with locally monotone coefficients
Liu W, Röckner M (2010)
Journal of Functional Analysis 259(11): 2902-2922.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung